# SDR UIEA200800118

- Difficulty date: April 10, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201890717
- Condition: Broken
- Location: Bs 1720-1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1720 TO 1760 LBL 11 SEAT TRACK FOUND BROKEN AND WORN, SEAT TRACK REPAIRED PER SRM 53-10-05 FIG 14.
